# SDR 9612852294

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294US
- Make and model: Boeing 727251
- Aircraft serial: 21505
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Act Fitting
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND A CRACK IN THE NR 4 SLAT ACTUATOR INBOARD MOUNT FITTING.  REPLACED FITTING PER SRM 51-10-01, PG 4.
